# SDR REXA201100073

- Difficulty date: January 27, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N813AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8013
- Aircraft time: 14,175 hours, 11,974 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL LT SIDEWALL IN PASSENGER COMPARTMENT, SEAT TRACK FROM FS 449.85 TO FS 484.00 AND RT SIDEWALL IN PASSENGER COMPARTMENT, SEAT TRACK FROM FS 449.85 TO FS 499.00 HAVE MINOR SURFACE CORROSION.  REMOVED AND REPLACED SEAT TRACKS IAW SRM 51-40-11.
